Skip to main content
Article thumbnail
Location of Repository

Reviewed by Krishna Kant Mishra References

By Tetsuro (j-wasese) Oishi

Abstract

A mathematical theory for numerical treatment of nonlinear two-point boundary value problems. (English summary) Japan J. Indust. Appl. Math. 23 (2006), no. 1, 31–62. The paper studies the two-point boundary value problem − ( p (x) u ′) ′ + f x, u, u ′ ) = 0, a ≤ x ≤ b, α0u (a) − α1u ′ (a) = α, β0u (b) − β1u ′ (b) = β. It provides: 1. Existence and uniqueness of the solution u. 2. A companion discrete boundary value problem with existence and uniqueness of its solution Ui. 3. The error |ui − Ui | up to second-order accuracy in mesh size. The embodied results improve some of the earlier ones. The paper is very well written and will be useful for theoretical as well as for applied research

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.6000
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.